Existence of Nonoscillation Solutions of Higher-Order Nonlinear Neutral Differential Equations

Zhao Yu- Ping, Fu Hua

Page: 72-78
Abstract View: 115 times | Full Article - PDF: 117 times | Review History: 0 times |

Fuzzy Alexandrov Topologies Associated to Fuzzy Interval Orders

Gianni Bosi, Chiaramaria Panozzo, Magal`ı Ernestine Zuanon

Page: 1-6
Abstract View: 213 times | Full Article - PDF: 230 times | Review History: 0 times |

Concept of Outlier Study: The Management of Outlier Handling with Significance in Inclusive Education Setting

Abikesh Prasada Kumar Mahapatra, Anita Nanda, Bibhuti Bhusan Mohapatra, Archana Kumari Padhy, Indira Padhy

Page: 7-25
Abstract View: 242 times | Full Article – PDF: 189 times | Review History: 0 times |

Binomial Transform of the Generalized Tribonacci Sequence

Y¨uksel Soykan

Page: 26-55
Abstract View: 296 times | Full Article - PDF: 225 times | Review History: 0 times |

Variational and Topological Methods for a Class of Nonlinear Equations which Involves a Duality Mapping

Jenica Cringanu

Page: 56-71
Abstract View: 143 times | Full Article - PDF: 131 times | Review History: 0 times |

Two-phase MHD Flow through Porous Medium with Heat Transfer in a Horizontal Channel

Devendra Kumar, B. Satyanarayana, Rajesh Kumar, Bholey Singh, R. K. Shrivastava

Page: 79-90
Abstract View: 152 times | Full Article - PDF: 113 times | Review History: 0 times |

Numerical Analysis of Heat Transfer of Eyring Powell Fluid Using Double Stratification of Magneto-Hydrodynamic Boundary Layer Flow

Wekesa Waswa Simon, Winifred Nduku Mutuku

Page: 91-108
Abstract View: 157 times | Full Article - PDF: 99 times | Review History: 0 times |

A Study on Generalized Tetranacci Numbers: Closed Form Formulas ∑n k=0 xkWk2 of Sums of the Squares of Terms

Y¨uksel Soykan

Page: 109-136
Abstract View: 150 times | Full Article - PDF: 123 times | Review History: 0 times |

Subordination Results for a Class of Analytic Functions Defined by Convolution

E. A. Adwan

Page: 137-143
Abstract View: 147 times | Full Article - PDF: 128 times | Review History: 0 times |

Generalized Hadamard Matrices and 2-Factorization of Complete Graphs

W. V. Nishadi, A. A. I. Perera

Page: 144-151
Abstract View: 69 times | Full Article - PDF: 77 times | Review History: 0 times |